# SDR DALA2023082106782

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 26,840 hours, 10,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4851940) EMERGENCY EXIT SIGN DOES NOT ILLUMINATE OVER DOOR 2L AND OVERHEAD AISLE. REMOVED AND REPLACED BATTERY PACK AT M1673 IAW B737 AMM 33-51.
